Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4876019, 13 pages
https://doi.org/10.1155/2017/4876019
Research Article

Integral Sliding Modes with Nonlinear -Control for Time-Varying Minimum-Phase Underactuated Systems with Unmatched Disturbances

1CONACYT-Instituto Politécnico Nacional-CITEDI, Av. Instituto Politécnico Nacional 1310, Nueva Tijuana, 22435 Tijuana, BC, Mexico
2Instituto Politécnico Nacional, Av. Instituto Politécnico Nacional 1310, Nueva Tijuana, 22435 Tijuana, BC, Mexico

Correspondence should be addressed to Luis T. Aguilar; xm.npi@braliugal

Received 11 July 2016; Revised 19 October 2016; Accepted 21 November 2016; Published 17 January 2017

Academic Editor: Kalyana C. Veluvolu

Copyright © 2017 Roger Miranda-Colorado et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roger Miranda-Colorado, Carlos Chavez, and Luis T. Aguilar, “Integral Sliding Modes with Nonlinear -Control for Time-Varying Minimum-Phase Underactuated Systems with Unmatched Disturbances,” Mathematical Problems in Engineering, vol. 2017, Article ID 4876019, 13 pages, 2017. https://doi.org/10.1155/2017/4876019.